# SDR SWIA201743438

- Difficulty date: June 13, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 37,322 hours, 22,978 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE HALF DOOR SIDE HAS GOUGES. (C-CHECK) RO: 06/29/2017 REMOVED & INSTALLED NEW HINGE HALF ON PAX DOOR, ALL CHECKS GOOD.
